# SDR M7K2002F00000

- Difficulty date: September 25, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N92MH
- Make and model: Snias AS350BA
- Aircraft serial: 2898
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,880 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANDATED PRE-START,  STAR ARM END BUSHING ADHESIVE BOND INSPECTION IAW MFG SB.,  BY A QUALIFIED PILOT, ONE OF THREE STAR ARM BUSHINGS HAD A SLIPPAGE MARK MISALIGNMENT.  MAINTENANCE PERSONEL CONFIRMED BUSHING BOND FAILURE.  STARFLEX REMOVED AND REPLACED WITH NEW PART.
